# SDR RAIA980127

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7749 - OIL CONTAMINATION LIGHT ILLUMINATED.  INSPECTED CHIP DETECTOR FOUND NO DEBRIS, OBTAINED SOAP SAMPLE.  REMOVED ENGINE FOR INSPECTION PER SOAP, SOAP RECOMMENDATIONS 01/27.  (M)
